Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

3 month old passing sticky watery substance apart from stools. Tests normal. Medication given to infant should be before or after feeding?

Hi Doctors, My son is 3 months old and since birth he passes teaspoon of sticky watery substance very frequently apart from the regular stools . Especially, when he stretches his body etc watery substance comes out. We did stool culture test etc, things are normal. Also please let us know when should we give any medications to the infants below 6 months, is it after feeding milk or before feeding milk. any syrup , vitamins drops, etc... thank you - RK
Asked On : Fri, 4 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
If the baby is on breast feeding then they frequently pass a small amount of watery stool as they do not have adequate control over the anal sphincter.

Vitamins are usually given with feeds.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor